# SDR 07FDEA03315

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,174 hours, 19,965 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON LT WING LEADING EDGE CLOSING RIB WOFX-277.9.  REPAIR PERFORMED BY TRIMMING OUT THE DAMAGED AREA, LOCALLY MANUFACTURING AND   INSTALLING AN INFILL PACKER AND REPAIR ANGLE USING EXISTING AND NEW FASTENER POSITIONS IAW TD/J1/02572/2006 ISSUE A APPROVED BY EA 6-5741-99184 AND RAS/BAEE/1002572/2008 ISSUE A.
